# SDR UIEA2019090905460

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,430 hours, 17,024 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WE RECEIVED LEFT ENGINE BLEED OFF ADVISORY MESSAGE. PERFORMED ENGINE RUN IAW AMM 71-00-00. LEFT ENGINE BLEED CHECK GOOD IAW AMM 36-11-00. NO RELATED AND AIR SUPPLY BITE CHECK GOOD.
